# SDR DALA2017112208317

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RUDDER TORQUE TUBE ASSY.  THE RUDDER TORQUE TUBE WAS REPAIRED IAW ER/A 562416-14, REV ORIGINAL.
